Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004, Issue 55, Pages 2915-2926
http://dx.doi.org/10.1155/S0161171204402270

On a difference equation with min-max response

1Department of Mathematics, University of Ioannina, Ioannina 45110, Greece
2Mathematical Institute of the Serbian Academy of Sciences and Arts, Knez Mihailova 35, Beograd 11000, Serbia

Received 25 February 2004

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

George L. Karakostas and Stevo Stevic, “On a difference equation with min-max response,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 55, pp. 2915-2926, 2004. https://doi.org/10.1155/S0161171204402270.